# SDR SWIA201023699

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 22,034 hours, 17,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.  (FLT 4525)  REPLACED DOOR ASSIST MOTOR.
